# SDR 99ZZZX3962

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57259
- Make and model: Mooney M20J
- Aircraft serial: 241435
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Baggage Door
- Part number: 35009099511
- Condition: Separated
- Location: Nose
- Part time: 1,912 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR CAME OPEN IN-FLIGHT.  CAUSE UNKNOWN.  DOOR LATCH AD HAD BEEN C/W.  NO ACCIDENT OCCURRED.  DOOR WAS REPLACED WITH NEW DOOR.
